# SDR DXTA200601203

- Difficulty date: January 17, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 7,486 hours, 4,630 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Latched
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE GEAR HANDLE WAS LATCHED IN THE DOWN POSITION.  ITEM IS UNDER INVESTIGATION.
